CSpace

Browse/Search Results:  1-10 of 352 Help

Selected(0)Clear Items/Page:    Sort:
Two-sample functional linear models with functional responses 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2022, 卷号: 218, 页码: 85-105
Authors:  Xu, Wenchao;  Lin, Hongmei;  Zhang, Riquan;  Liang, Hua
Favorite  |  View/Download:15/0  |  Submit date:2022/04/02
Asymptotic normality  Functional linear regression  Functional response  Functional principal component analysis  Rate of convergence  Semiparametric comparison  
Semi-rational vector rogon-soliton solutions and asymptotic analysis for any n-component nonlinear Schrodinger equation with mixed boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2022, 卷号: 432, 页码: 15
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Zhang, Minghe;  Zhou, Zijian;  Yan, Zhenya
Favorite  |  View/Download:28/0  |  Submit date:2022/04/29
N-component NLS equation  Mixed non-zero and zero backgrounds  Semi-rational rogon-soliton solutions  Soliton-like solutions  Asymptotic analysis  
Analysis of a reaction-diffusion system about West Nile virus with free boundaries in the almost periodic heterogeneous environment 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2022, 卷号: 73, 期号: 2, 页码: 27
Authors:  Cheng, Chengcheng;  Zheng, Zuohuan
Favorite  |  View/Download:15/0  |  Submit date:2022/04/29
Almost periodic  Free boundary  Principal Lyapunov exponent  Spreading-vanishing  Asymptotic spreading speed  
Surrogate space based dimension reduction for nonignorable nonresponse 期刊论文
COMPUTATIONAL STATISTICS & DATA ANALYSIS, 2022, 卷号: 168, 页码: 18
Authors:  Deng, Jianqiu;  Yang, Xiaojie;  Wang, Qihua
Favorite  |  View/Download:18/0  |  Submit date:2022/04/02
Sufficient dimension reduction  Nonignorable nonresponse  Cumulative mean estimation  Exponential tilting model  Regression calibration  Surrogate subspace  
Averaging principle and normal deviations for multi-scale stochastic hyperbolic-parabolic equations 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2022, 页码: 39
Authors:  Roeckner, Michael;  Xie, Longjie;  Yang, Li
Favorite  |  View/Download:14/0  |  Submit date:2022/04/29
Stochastic hyperbolic-parabolic equations  Averaging principle  Strong and weak convergence  Homogenization  
A lowest-degree quasi-conforming finite element de Rham complex on general quadrilateral grids by piecewise polynomials 期刊论文
CALCOLO, 2022, 卷号: 59, 期号: 1, 页码: 32
Authors:  Quan, Qimeng;  Ji, Xia;  Zhang, Shuo
Favorite  |  View/Download:17/0  |  Submit date:2022/04/02
Nonconforming finite element  De Rham complex  General quadrilateral grids  Piecewise polynomial  
Wave Phenomena to the Three-Dimensional Fluid-Particle Model 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2022, 卷号: 243, 期号: 2, 页码: 1019-1089
Authors:  Li, Hai-Liang;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:15/0  |  Submit date:2022/04/02
A strain gradient brittle fracture model based on two-scale asymptotic analysis 期刊论文
JOURNAL OF THE MECHANICS AND PHYSICS OF SOLIDS, 2022, 卷号: 159, 页码: 19
Authors:  Rao, Yipeng;  Xiang, Meizhen;  Cui, Junzhi
Favorite  |  View/Download:3/0  |  Submit date:2022/06/21
Brittle fracture  Strain gradient  Griffith criterion  Asymptotic analysis  
Semiparametric transformation models of survival-out-of-hospital 期刊论文
STATISTICS AND ITS INTERFACE, 2022, 卷号: 15, 期号: 4, 页码: 487-501
Authors:  Sun, Xiaowei;  Zeng, Cheng;  Sun, Liuquan
Favorite  |  View/Download:10/0  |  Submit date:2022/04/29
Estimating equations  Multiple imputation  Recurrent event  Terminal event  Transformation model  Survival-out-of-hospital  
On the small time asymptotics of scalar stochastic conservation laws 期刊论文
APPLICABLE ANALYSIS, 2021, 页码: 25
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:16/0  |  Submit date:2022/04/02
Small time asymptotic  large deviations  scalar stochastic conservation laws